| Model Number |
4.23.723 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
01/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, implant wasn't completely covered with bone, no thread tap used, smoker, complication in site preparation, immediate implantation, infection, inflammation ((b)(6) are same patient).
Event or Problem Description